# SDR CALA2024070900174

- Difficulty date: July 5, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 90,318 hours, 10,779 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Lavatory Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR ON DESCENT,   CAPT ADVISE 5 MINS PRIOR LANDING, PURSOR REPORTED ELECTRICAL ODOR BY GALLEY 2.   CHECKED LAMPS, OVENS, OUTLETS, WORKLIGHTS, TRASH RECEPTACLES, LAV LIGHTS AND FLUSH MOTOR FOR OPERATION PERTAINING TO ELECTRICAL ODOR.    FOUND 2 GALLEY OVERHEAD LIGHTS BURNED OUT.  CHANGED AND A LAV DOME LIGHT BURNED OUT.  CHANGED DOME LIGHT AND FOUND THE ASSEMBLY TO BE INTERMITTENT.  REMOVED BULB, AND PLACED ASSY ON MEL.   RAN CABIN LAMP ALL TEST AND NOTICED NO ODORS IN CABIN.
